Skip to main content
Log in

Estimation of the spectral radius of an operator and the solvability of inverse problems for evolution equations

  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).

    Google Scholar 

  2. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York (1983).

    Google Scholar 

  3. E. Hille and P. Phillips, Functional Analysis and Semigroups [Russian translation], IL, Moscow (1962).

    Google Scholar 

  4. N. Dunford, J. Schwartz, Linear Operators, Vol. I [Russian translation], IL, Moscow (1962).

    Google Scholar 

  5. A. V. Balakrishnan, Applied Functional Analysis [Russian translation], Nauka, Moscow (1980).

    Google Scholar 

  6. D. G. Orlovskii, “The problem of estimation of the evolution parameter,” Differents. Uravn.,26, No. 9, 1614–1621 (1990).

    Google Scholar 

  7. M. G. Krien and M. A. Rutman, “Linear operators with an invariant cone in a Banach space,” Usp. Mat. Nauk3, No. 1, 3–95 (1948).

    Google Scholar 

  8. Ph. Clement et al., One-Parameter Semigroups, North-Holland, CWI Monograph,5, Amsterdam (1987).

    Google Scholar 

  9. A. I. Prilepko, D. G. Orlovskii, and V. V. Solov'ev, “Fredholm solvability of certain inverse problems for equations of mathematical physics,” in: Methods of Mathematical Modelling and Numerical Experiments in Systems of Automatic Design and Planning, Collection of Scientific Works of KBGU [in Russian], KBGU, Nal'chik (1989).

    Google Scholar 

  10. A. I. Prilepko and I. V. Tikhonov, “Uniqueness of solutions of the inverse problem for the evolution equation, and applications to the transport equation,” Mat. Zametki,51, No. 2, 77–87 (1992).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 53, No. 1, pp. 89–94, January, 1993.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Prilepko, A.I., Kostin, A.B. Estimation of the spectral radius of an operator and the solvability of inverse problems for evolution equations. Math Notes 53, 63–66 (1993). https://doi.org/10.1007/BF01208524

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01208524

Keywords

Navigation